The Diabetes Forum Support Community For Diabetics Online banner
Status
Not open for further replies.
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I discovered 4 x 3ml novorapid insulin pen inside by friends cupboard. Considering that novorapid is U100 and fast acting insulin and generally low doses are prescribed of it , does he need that amont of insulin for medicinal purposes or is it a matter of concern?
As far as i know he is not diabetic and does suffer from depression from time to time. Is 1200 iu potent enough to cause death?

Informing his family is no good as they dont care much. As he has not yet overdosed on insulin i cannot even inform authorites.
I have read insulin overdose seldom cause death. So will 1200iu just comatose him for some days or is this a matter of concern? He is not ready for psychiatric help.
What should be my plan of action?
 

·
Registered
Joined
·
663 Posts
I discovered 4 x 3ml novorapid insulin pen inside by friends cupboard. Considering that novorapid is U100 and fast acting insulin and generally low doses are prescribed of it , does he need that amont of insulin for medicinal purposes or is it a matter of concern?
As far as i know he is not diabetic and does suffer from depression from time to time. Is 1200 iu potent enough to cause death?
No.
Informing his family is no good as they dont care much. As he has not yet overdosed on insulin i cannot even inform authorites.
I have read insulin overdose seldom cause death. So will 1200iu just comatose him for some days or is this a matter of concern? He is not ready for psychiatric help.
What should be my plan of action?
Try again at the authorities..
 
1 - 2 of 2 Posts
Status
Not open for further replies.
Top